# SDR GTIA9700234

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Comp
- Part number: 2587400178
- Condition: Malfunctioned
- Location: E/E Compartment
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - REF DME NR 00127 (MRR NR 97-01-27-003/GTIA9700147).  AUTOPILOT PORPOISES IN ALL FLIGHT MODES (CLIMB, CRUISE, DESCENT, STABILIZED FLIGHT).  FUNCTIONAL CHECK PERFORMED IAW DC-9 MM 22-10-0.  READ WIRING TO PITCH CHANNELS.  REMOVED AND REPLACED AIR DATA COMPUTER AND PERFORMED PITOT STATIC TEST IAW DC-9 MM 22-10-1.  (X)
